MathSciNet Relay Station
MathSciNet bibliographic data
MR2287121 11R23 (11R18)
Anglès, Bruno On some $p$-adic power series attached to the arithmetic of $\Bbb Q(\zeta_p)$. J. Number Theory 122 (2007), no. 1, 221–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement